# SDR FDEA202407191032

- Difficulty date: July 19, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 71,981 hours, 26,630 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Panel
- Part serial: TS1380
- Condition: Contaminated
- Location: Rudder
- Component: Rudder, Airbus
- Component part number: A5547150002651
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER RH SIDEPANEL STA529 AROUND HINGE #5 AREA FOUND FLUID INGRESS EVIDENCE.  COMPLIED WITH EA: 6-5540-T0379793 P1 TEMPORARILY REPAIRED THE FLUID INGRESS RUDDER   RH SIDEPANEL HINGE #5 AREA. TITLE: STABILIZERS - RUDDER - RH SHELL WATER INGRESS - EO 6-  5530-E0345407 A PART 2 (SB A300-55-6043) - SB A300-55-6015. THIS IS CAT C REPAIR AND THE   FOLLOW UP INSPECTION WAS TRACKED BY EA 6-5540-T0379793. THE LIFE LIMITATION IS 500FC.   MAJOR REPAIR IAW FEDEX GMM6-2-100.SEE WRI 55406839 FOR WORK DETAIL.
